Thursday, December 6, 2012

Goodbye to you.....

My new Hanuman Tattoo!
Monday am was my last 'regular' oncologist appt.  I go from every 3 weeks to 3 months for now!

Tomorrow am I'm getting my port out.  I'm so excited, I thought this day would never come.  I'm DONE with IV chemo.

41/2 more years on Tamoxifen, but that has not been the nightmare that I've heard others tell about.

I'm feeling pretty good, trying to fit in a run here and there, and bellydancing on the weekend.  I'm hooked on Bollywood music to get me moving in the morning.

Borg Port in
My only lasting side effects are mild neuropathy in my fingers and toes, for which I take Neurontin for, and a new stiffness in my joints that started when I started the Herceptin.  I've tried to remove all other variables- running, tamoxifen, upping my frequency of Enbrel, and I still have achey feet, ankles and hips if I sit or lay down for too long.  I'm hoping maybe it will end up being the Herceptin, so I'm going to be looking to see if my symptoms improve.

Tomorrow...I'll have a photo of BORG PORT OUT!


  1. I got my port out last week! It felt so wonderful to have it gone!!!!!

    Your picture is beautiful!
    I have neuropathy in my hands and feet and going up my leg. They told me to take vitamin B6, but I have not seen a difference.

    It feels so good to be done, I think about it every time I go out of the house and think How grateful not to be stuck inside with chemo side effects!

  2. Lena! I'm so glad to hear from you and that your port is out, too! LOVE to hear that kind of news. I haven't heard about B6, maybe it takes awhile? I have been drinking MIO in my water and it has some sort of B vites, but doesn't seem to impact mine in anyway. Take care! Pix.


I LOVE visitors! Please leave a comment...